# SDR USAA20110111SB006

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: R15048
- Part serial: 860911
- Condition: Excess Play
- Location: Aileron Trim
- Part time: 42,024 hours, 30,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - BEFORE DEPARTURE FROM EWR, FLIGHT CONTROL CHECKED GOOD ON GROUND.  AFTER DEPARTURE, AIRCRAFT EXPERIENCED A RIGHT TURN ON TAKEOFF AND RIGHT ROLL CORRECTION ON APPROACH.  CREW REPORTED THE CONTROL COLUMN "HITS THE WALL" AT ABOUT 4 UNITS TRIM MARK, THEN REQUIRES BOTH HANDS TO ROLL FURTHER.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE AILERON TRIM ACTUATOR FOR EXCESSIVE PLAY PER MM 27-11-54-404-008.  FOUND LEFT AND RIGHT AILERONS OUT OF RIG.  ADJUSTED LEFT AND RIGHT AILERONS PER MM 27-11-00-825.  ALSO, REMOVED AND REPLACED FEEL AND CENTERING UNIT CAM BEARING PER OHM 27-14-21. TEST OP GOOD.  AIRCRAFT OK FOR SERVICE.
